L-1-Convergence for Weighted Sums of Some Dependent Random Variables

Chen, Pingyan; Ordóñez Cabrera, Manuel ; Volodin, Andrei

Tipo: Artículo
Año de Publicación: 2010
Volumen: 28
Número: 6
Páginas: 928 - 936
Fuente Nº Citas Fecha Actualización
scopus515-01-2022
wos515-01-2022
Dimensions
PlumX
Altmetric

Año: 2010

Journal Impact Factor (JIF): 0.419

CategoríaEdiciónPosiciónCuartilTercilDecil
MATHEMATICS, APPLIEDSCIE197/236Q4T3D9
STATISTICS & PROBABILITYSCIE97/110Q4T3D9

Año: 2017

Journal Citation Indicator (JCI): 0,430

CategoríaPosiciónCuartilTercilDecilPercentil
MATHEMATICS, APPLIED247/304Q4T3D918,91
STATISTICS & PROBABILITY89/159Q3T2D644,34

Año:

2011

CiteScore:

1.100

CategoríaPosiciónCuartilTercilDecil
Applied Mathematics238/381Q3T2D7
Statistics and Probability103/159Q3T2D7
Statistics, Probability and Uncertainty59/89Q3T2D7

SJR año:

2010

Factor de Impacto:

0.600

CategoríaPosiciónCuartilTercilDecil
Applied Mathematics177/382Q2T2D5
Statistics and Probability92/157Q3T2D6
Statistics, Probability and Uncertainty55/90Q3T2D7
No existen datos para la revista de esta publicación.
Agencia Código de Proyecto
DGICYTBFM2003-03893-C02-01
Junta de AndaluciaFQM 127
National Natural Science Foundation of China-
National Sciences and Engineering Research Council of Canada-
Nota: los datos sobre financiación provienen de la WOS
# Autor Afiliación
1Chen, PingyanJinan University (China)
2Ordóñez Cabrera, Manuel Universidad de Sevilla (Spain)
3Volodin, AndreiUniversity of Western Australia (Australia)